# SDR AT0000225

- Difficulty date: March 21, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N819AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47260
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AND REMOVED TEMPORARY REPAIR AT BS 227L - 17L.  FABRICATED AND INSTALLED PERMANENT REPAIR IAW TIMCO REO L00099.
